Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Hernia in upper abdomen. Operated for prostate. Has heavy breathing, LV system dysfunction, weakness. What is wrong?

User rating for this question
Very Good
Answered by

Cardiologist, Interventional
Practicing since : 1998
Answered : 421 Questions
Question
my father is 82yr HTN ,T2DM & CABG IN AUG'08.also develops hernia on upper abdomen below cabg operated PROSTRATE OPR IN 2004 BUT STILL HAS TO TAKE URIMAX D
HAS TO HOSPITALISED DUE TO HEAVY BREATHING, Dr SAYS LVSYSTEM DYSFUNCTION. PRESENTLY ON AMARYL/EPTUS/TRIVEDON/VALZER80/DYTOR10&5/ATOCOR/DEPLAT. EVEN THIS HAS TO HOSPITALISED AS STATED ABOVE. WEAKNESS IS INCRESING, KINDLY ADVICE FOR HIS PROPER THERAPY & DIET'
REGARDS
S XXXXXXX
Posted Thu, 3 May 2012 in Hypertension and Heart Disease
 
 
Answered by Dr. Prabhakar C Koregol 21 hours later
Hi,

Thanks for posting your query.

It looks like your father is suffering from progressive heart failure.

The details provided by you are not enough for me to make treatment recommendation. It would be helpful if you could post the reports of all test done recently during hospitalization. I will be in a better position to give you an appropriate and scientific advice then.

Awaiting a response from you.

Best regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor